Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A universal sequence of continuous functions
Journal: Teaching of Mathematics
Volume: 14
Issue: 2
First page: 71
Last page: 76
Issue Date: 1-Jan-2011
ISSN: 1451-4966
We show that for each positive integer k there is a sequence Fn: Rk→ R of continuous functions which represents via point-wise limits arbitrary functions G: Xk → R defined on domains X (formula presented) R of sizes not exceeding a standard cardinal characteristic of the continuum.
Keywords: Continuous function | Continuum | Point-wise limit
Publisher: Društvo Matematičara Srbije

Show full item record


checked on Jun 16, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.